English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A Krylov-Schur approach to the truncated SVD

Stoll, M. (2012). A Krylov-Schur approach to the truncated SVD. Linear Algebra and its Applications, 436(8), 2795-2806. doi:10.1016/j.laa.2011.07.022.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Stoll, Martin1, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2012
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 571568
DOI: 10.1016/j.laa.2011.07.022
Other: 16/12
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Linear Algebra and its Applications
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: New York : North-Holland
Pages: - Volume / Issue: 436 (8) Sequence Number: - Start / End Page: 2795 - 2806 Identifier: ISSN: 0024-3795